A 38-year-old member asked:
Need expert opinions about skin "pigment" changes to lighter tone temporarily in certain spots on arms and legs only? what could be the cause?
1 doctor answer • 2 doctors weighed in
Dr. Vicki Levineanswered
Dermatology 43 years experience
Temporary, permanent: If these spots are permanent and and not temporary you may have something called idiopathic hypomelanosis. They are more prominent when you are tan and are a sign of sun damage. I am not sure that this is the right diagnosis so you might want to see a dermatologist.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Jan 1, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.